Alert archive / Kansas / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 66, NWS Dodge City, KS

May 25, 2010Stanton County, Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at May 25, 2010, 3:06 PM CDT for Stanton County, Kansas. It was in force for 39 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 25, 2010, 3:06 PM CDT (20:06 UTC)
Expired
May 25, 2010, 3:45 PM CDT
In force
39 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Stanton County, KS

The radar

The Dodge City radar (KDDC), 177 km from the middle of the area, began a volume at 20:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 25, 3:18 PM CDTHAIL 0.755 Nne The Saunders Elev, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 25, 3:01 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 8.1 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2010-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2010-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 204 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3 J/kg
Mixed-layer CIN
-335 J/kg
Mixed-layer LCL
1167 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
204 m²/s²
0-3 km storm-relative helicity
228 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

487 
WUUS53 KDDC 252006
SVRDDC
KSC187-252045-
/O.NEW.KDDC.SV.W.0066.100525T2006Z-100525T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
306 PM CDT TUE MAY 25 2010

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN STANTON COUNTY IN SOUTHWEST KANSAS...

* UNTIL 345 PM CDT

* AT 301 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  THE SAUNDERS ELEVATOR...AND MOVING NORTH AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  THE SAUNDERS ELEVATOR...
  MANTER...
  MAINLY RURAL AREAS OF WESTERN STANTON COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.

&&

LAT...LON 3773 10205 3773 10173 3739 10192 3742 10205
      3771 10205
TIME...MOT...LOC 2006Z 197DEG 14KT 3751 10199
WIND...HAIL 60MPH 1.00IN

$$

WRIGHT
2 follow-up statements
905 
WWUS53 KDDC 252026
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
326 PM CDT TUE MAY 25 2010

KSC187-252045-
/O.CON.KDDC.SV.W.0066.000000T0000Z-100525T2045Z/
STANTON KS-
326 PM CDT TUE MAY 25 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
STANTON COUNTY UNTIL 345 PM CDT...

AT 324 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 7
MILES NORTHWEST OF MANTER...AND MOVING NORTH AT 15 MPH.

LOCATIONS IMPACTED INCLUDE...
  MANTER...
  MAINLY RURAL AREAS OF NORTHWESTERN STANTON COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.

&&

LAT...LON 3773 10205 3773 10173 3750 10186 3750 10205
TIME...MOT...LOC 2026Z 188DEG 14KT 3759 10198
WIND...HAIL 60MPH 1.50IN

$$

WRIGHT
294 
WWUS53 KDDC 252043
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
343 PM CDT TUE MAY 25 2010

KSC187-252053-
/O.EXP.KDDC.SV.W.0066.000000T0000Z-100525T2045Z/
STANTON KS-
343 PM CDT TUE MAY 25 2010

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN STANTON COUNTY
WILL EXPIRE AT 345 PM CDT/245 PM MDT/...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY...HOWEVER SMALL HAIL IS STILL POSSIBLE WITH THIS
THUNDERSTORM.

LAT...LON 3773 10205 3773 10173 3750 10186 3750 10205
TIME...MOT...LOC 2043Z 188DEG 14KT 3766 10197

$$

WRIGHT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 2:39 AM CDT, 12 hours 27 minutes earlier.

Area forecast discussion, May 25, 2:39 AM CDT, 12 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
239 AM CDT TUE MAY 25 2010

.DISCUSSION...

DAYS 1-2...

THE MAIN FORECAST CHALLENGE THIS PACKAGE IS WHEN TO DROP OR LOWER
POPS.

THE RUC AND NAM MODELS BOTH BRING MORE PRECIP UP FROM OKLAHOMA INTO
OUR EASTERN CWA TODAY.  SPC HAS PLACED ALL OUR CWA IN A SLIGHT
RISK, BUT THINK THE EASTERN 1/2 OF THE CWA IS UNDER A LARGER RISK
FOR HAIL DUE TO THE PERSISTENT SOUTH-SOUTHEAST FLOW ALOFT, IN THE
40KT RANGE AT 700MB.  THIS WILL KEEP DEEP LAYERED MOISTURE FLOWING
INTO AN AREA WITH NUMEROUS LEFT OVER BOUNDARIES FROM MONDAY'S
CONVECTION.  ALSO, A FRONT WILL MOVE NORTH INTO THE CWA THIS MORNING
AS A WARM FRONT, BUT NOT PUSH TOO FAR NORTH BEFORE STALLING OUT
ACROSS OUR CENTRAL CWA. WILL GO WITH 40 TO 50 POPS IN MY EAST TODAY,
AND 40 WEST. SOME OF THE STORMS COULD BE SEVERE WITH LARGE HAIL, AND
WILL COVER THIS IN THE HWO. LOWERED MAX TEMPS A LITTLE IN THE WEST,
DUE TO EXPECTED CLOUD COVER AND NOT MUCH WARM AIR ADVECTION. TONIGHT
WILL SEE SLOWLY FALLING TEMPERATURES DUE TO A SATURATED GROUND AND
THICK CLOUD COVER.  LOW TEMPS SHOULD RANGE FROM 57F IN THE FAR WEST
TO 65F IN OUR EXTREME SOUTHEAST.  THE NAM HAS 85OMB TEMPS PROGGED TO
BE IN THE 15C RANGE IN OUR NORTHWEST AND ONLY AS HIGH AS 17Z IN OUR
SOUTHEAST ZONES.  WILL HAVE TO CONTINUE 40 TO 50 POPS FOR TONIGHT AS
WELL, DUE TO A CONTINUED MOIST FLOW INTO A MARGINALLY UNSTABLE ZONE.
PROGGED SOUNDINGS FOR TONIGHT AT 06Z SHOW LI'S IN THE -5 TO -7 RANGE
AND PW'S NEAR 1.5.

ON WEDNESDAY, THE GFS AND CANADIAN MODELS ARE AGGRESSIVE WITH
MORE THUNDERSTORMS, BUT THE NAM AND ECMWF TAKE MOST OF THE PRECIP TO
OUR EAST.  PLAN TO STILL HAVE 20 POPS EVERYWHERE, AS THE OVERALL
UPPER PATTERN WILL NOT HAVE SHIFTED, LEAVING US IN DEEP LAYER OF
MOISTURE.  ANY RIPPLE OF A SHORT WAVE ALOFT COULD EASILY TRIGGER A
FEW SCATTERED SHOWERS OR STORMS.  MAX TEMPS WED SHOULD BE JUST A
LITTLER HIGHER THAN ON TUE, GENERALLY IN THE 81F (GCK, EHA) TO 87F
(P28) RANGE. WITH BOUNDARIES REMAINING OVER THE CWA WEDNESDAY NIGHT,
INCREASED POPS IN MY EAST TO BETTER MATCH THE NEIGHBORING CWA'S.  THE
WEST MAY NOT SEE ANY PRECIP WED NIGHT, BUT THE P28 AND HYS AREAS
COULD SEE SOME LIGHT PRECIP. LOWS WILL RANGE SIMILAR TO TUESDAY
NIGHT, IN THE UPPER 50S WEST TO THE MID 60S SOUTHEAST.

DAYS 3-7...

MEDIUM RANGE MODELS REMAIN IN GENERAL AGREEMENT INDICATING AN UPPER
LEVEL RIDGE OF HIGH PRESSURE PULLING BACK WEST INTO THE CENTRAL
PLAINS THURSDAY WHERE IT WILL REMAIN EARLY INTO THE WEEKEND. THIS
WILL RESULT IN A FAIRLY DRY PERIOD, EVEN THOUGH AMPLE LOW LEVEL
MOISTURE WILL REMAIN AVAILABLE DUE TO A PREVAILING SOUTHEASTERLY
UPSLOPE FLOW ACROSS WESTERN KANSAS. STRONG UPPER LEVEL DYNAMIC
SUPPORT WILL BE ABSENT ALONG WITH ANY SIGNIFICANT BOUNDARY NEAR THE
SURFACE MAKING ANY CHANCE FOR PRECIP DURING THE PERIOD SLIGHT AT
BEST AND ISOLATED IN NATURE. A WARMING TREND IS STILL EXPECTED
DURING THE PERIOD AS THE UPPER LEVEL RIDGE AXIS ANCHORS BACK IN
ACROSS THE CENTRAL PLAINS. HOWEVER, A MORE NEUTRAL LOW LEVEL
SOUTHEASTERLY SET UP ACROSS WESTERN KANSAS SHOULD KEEP HIGHS NEAR
NORMAL. FOR THURSDAY, THE GFS AND ECMWF SHOW H85 TEMPERATURES
RANGING FROM JUST BELOW 20C ACROSS EASTERN PORTIONS OF THE CWA TO
NEAR 23C ALONG THE COLORADO BORDER. EXPECT HIGHS PRIMARILY IN THE
80S(F) THURSDAY WITH LITTLE VARIANCE TO HIGHS THROUGH THE EARLY PART
OF THE WEEKEND. PLAN NO SIGNIFICANT CHANGES TO TEMPERATURES.

&&

.AVIATION...

ISOLATED TO WIDELY SCATTERED THUNDERSTORMS WILL BE POSSIBLE
TODAY...MAINLY AFTER 15Z...ALONG AND AHEAD OF A STALLED FRONTAL
BOUNDARY AS IT BEGINS TO LIFT BACK NORTH ACROSS WESTERN KANSAS LATE
THIS MORNING. PERIODS OF MVFR/IFR CIGS AND VSBYS ARE POSSIBLE IN THE
VICINITY OF ALL TAF SITES IN ASSOCIATION WITH ANY CONVECTION THROUGH
THIS EVENING. OTHERWISE, VFR CONDITIONS ARE EXPECTED TO PREVAIL. AS
THE STALLED BOUNDARY BEGINS TO LIFT BACK TO THE NORTH LATER THIS
MORNING, WINDS WILL BECOME SOUTHEASTERLY 10 TO 20KT ACROSS WESTERN
KANSAS.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  81  61  83  61 /  50  40  20  30
GCK  77  59  81  59 /  40  40  20  10
EHA  79  58  81  58 /  50  40  20  10
LBL  82  59  83  59 /  50  40  20  10
HYS  82  62  80  62 /  40  40  20  30
P28  85  64  87  64 /  50  50  20  30

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

FN12/32/32
Hazardous weather outlook, May 25, 1:17 PM CDT, 1 hour 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
117 PM CDT TUE MAY 25 2010

KSZ061-062-074-075-084-085-261830-
HAMILTON-KEARNY-STANTON-GRANT-MORTON-STEVENS-
117 PM CDT TUE MAY 25 2010 /1217 PM MDT TUE MAY 25 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A SLIGHT RISK OF SEVERE THUNDERSTORMS EXISTS AFTER 2 PM CDT THIS
AFTERNOON, WITH A THREAT OF QUARTER SIZE HAIL AND THUNDERSTORM
WIND GUSTS TO 60 MPH. AN ISOLATED TORNADO IS ALSO POSSIBLE.
THUNDERSTORMS MAY LINGER INTO THE EARLY EVENING. IN ADDITION TO
THE SEVERE WEATHER THREAT, LOCALLY HEAVY RAIN AND CLOUD TO GROUND
LIGHTNING WILL OCCUR WITH ANY THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A CHANCE FOR ORGANIZED THUNDERSTORMS RETURNS SATURDAY NIGHT AND
SUNDAY. LOCALLY HEAVY RAIN AND CLOUD TO GROUND LIGHTNING ARE
POSSIBLE.CHANCES FOR SEVERE WEATHER REMAIN TO BE DETERMINED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED AFTER 2 PM CDT THIS AFTERNOON.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

KSZ030-031-043>046-063>066-076>081-086>090-261830-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-FINNEY-HODGEMAN-PAWNEE-STAFFORD-
HASKELL-GRAY-FORD-EDWARDS-KIOWA-PRATT-SEWARD-MEADE-CLARK-COMANCHE-
BARBER-
117 PM CDT TUE MAY 25 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED TO WIDELY SCATTERED THUNDERSTORMS ARE POSSIBLE AFTER 4
PM THIS AFTERNOON, WITH A THREAT OF UP TO DIME SIZE HAIL, LOCALLY
HEAVY RAIN, THUNDERSTORM WIND GUSTS TO 40 MPH AND CLOUD TO GROUND
LIGHTNING. THE THREAT FOR THUNDERSTORMS WILL LINGER INTO THE
EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A CHANCE FOR ORGANIZED THUNDERSTORMS RETURNS SATURDAY NIGHT AND
SUNDAY. LOCALLY HEAVY RAIN AND CLOUD TO GROUND LIGHTNING ARE
POSSIBLE. CHANCES FOR SEVERE WEATHER REMAIN TO BE DETERMINED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED AFTER 4 PM THIS AFTERNOON.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

RUSSELL

In the hours before

Local storm report, May 25, 11:29 AM CDT, 3 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1129 AM CDT TUE MAY 25 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 AM     HAIL             9 S ELLIS               38.81N 99.56W
05/24/2010  E1.75 INCH       ELLIS              KS   PUBLIC

            THE REPORTED HAIL SIZES RANGED FROM PEA TO GOLDBALL
            SIZED. THERE WERE LIMBS DOWN WITH ONE 2.5 INCHES ROUND.

&&

MB
Local storm report, May 25, 12:37 PM CDT, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1237 PM CDT TUE MAY 25 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 PM     TSTM WND GST     4 ESE MEDICINE LODGE    37.27N 98.51W
05/24/2010  E65 MPH          BARBER             KS   PUBLIC

            TREE LIMBS UP TO FOUR INCHES IN DIAMETER WERE BLOWN DOWN.

&&

01
Local storm report, May 25, 12:38 PM CDT, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1238 PM CDT TUE MAY 25 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     HAIL             9 ESE KALVESTA          38.02N 100.11W
05/24/2010  E0.75 INCH       HODGEMAN           KS   PUBLIC

&&

01
Local storm report, May 25, 1:37 PM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
137 PM CDT TUE MAY 25 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     HAIL             16 ESE FRIEND           38.14N 100.66W
05/24/2010  E1.00 INCH       FINNEY             KS   PUBLIC

            THUNDERSTORM WIND DAMAGE OCCURRED AT THIS LOCATION AT THE
            SAME TIME.

0605 PM     TSTM WND DMG     16 ESE FRIEND           38.14N 100.66W
05/24/2010                   FINNEY             KS   PUBLIC

            SHED DOORS BLOWN OFF. SOUTH FACING DOORS BLOWN IN AND
            WEST FACING DOORS BLOWN ABOUT 200 FEET AWAY.

0750 PM     TSTM WND GST     11 NNE ELLIS            39.08N 99.49W
05/24/2010  E70.00 MPH       ELLIS              KS   PUBLIC

0845 PM     TSTM WND GST     5 N HARDTNER            37.09N 98.64W
05/24/2010  E60.00 MPH       BARBER             KS   PUBLIC

            ONE INCH DIAMETER TREE LIMBS WERE BLOWN DOWN.

&&

GERARD
Local storm report, May 25, 3:00 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
300 PM CDT TUE MAY 25 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 AM     TSTM WND DMG     10 NNW COLDWATER        37.40N 99.38W
05/25/2010                   KIOWA              KS   PUBLIC

            THE WINDS BLEW TREE BRANCHES DOWN THAT WERE 1 TO 2 INCHES
            IN DIAMETER.

&&

26
Local storm report, May 25, 3:02 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
302 PM CDT TUE MAY 25 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     HAIL             21 NE GARDEN CITY       38.19N 100.59W
05/24/2010  E1.00 INCH       FINNEY             KS   PUBLIC

&&

26

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 7:07 PM CDTSevere Thunderstorm WarningDDCEllis, Ness, Rush, Trego38 min
May 24, 7:12 PM CDTSevere Thunderstorm WarningDDCFinney, Ford, Gray, Hodgeman48 min
May 24, 7:46 PM CDTSevere Thunderstorm WarningDDCEllis, Hodgeman, Ness, Pawnee, Rush, Trego44 min
May 24, 8:08 PM CDTSevere Thunderstorm WarningDDCBarber52 min
May 24, 8:26 PM CDTSevere Thunderstorm WarningDDCEllis, Ness, Rush49 min
May 24, 8:37 PM CDTSevere Thunderstorm WarningDDCBarber38 min
May 24, 11:50 PM CDTSpecial Weather StatementDDCKiowa55 min
May 25, 12:27 AM CDTSpecial Weather StatementDDCPratt63 min
May 25, 6:23 PM CDTSevere Thunderstorm WarningDDCHamilton24 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.